# SDR YENA2022031400185

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tie Clip
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION INTERNAL STRUCTURE TIE CLIP LOCATED AT FR 32 AND BTW STR 41R AND 42R IN FWD CARGO COMPARTMENT; REMOVED AND REPLACED TIE CLIP IAW A32O SRM 51-72-11-911-001 AND DWG D53232982
